# SDR CA041119001

- Difficulty date: November 12, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 12,521 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 08113507
- Condition: Cracked
- Location: Wing
- Part time: 12,751 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A 100HR INSPECTION ON THE AIRCRAFT, AME'S NOTICED BELLY SKIN ON LOWER RT SIDE WRINKLED.  FURTHER INSPECTION REVEALED THAT THE WEB SKIN ON THE REAR OF THE FUSELAGE FRONT SPAR SKIN WAS CRACKED.  THE PROTECTIVE TOP CAP OF CARPET WAS REMOVED AND IT WAS DISCOVERED THAT THE UPPER SPAR CARRY THRU WAS BROKEN.  AIRCRAFT WAS TAKEN APART AND THE FUSELAGE FRONT SPAR ASSEMBLY WAS REMOVED AND WILL BE REPLACED.  INSPECTION OF THE TECHNICAL RECORDS SHOWED THAT THE AIRCRAFT HAD BEEN DAMAGED AFTER A NOSE GEAR COLLAPSE AND REPAIRED IN 1979.  THE SKIN UNDER THE DOOR HAD BEEN REPLACED RIGHT BESIDE THE FUSELAGE FRONT SPAR ASSEMBLY.
